MAUDE Adverse Event Report: YPSOMED AG KROGER PEN NEEDLES WITH CLICKFINE TECHNOLOGY; NEEDLE, HYPODERMIC, SINGLE LUMEN

YPSOMED AG KROGER PEN NEEDLES WITH CLICKFINE TECHNOLOGY; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 181140
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 02/25/2019
Type of Reportable Event Malfunction
Event or Problem Description
Generic pen needle (kroger / perrigo, made by ypsomed) does not fasten securely to lilly insulin pen, when injecting insulin into daughter, insulin and a slight amount of blood occurred.There was no problem with prior provided bd and novo pen needles, they fasten securely.Lilly, the pen provider has not tested the kroger / perrigo / ypsomed needles, and will tell you they¿ve only tested with bd and novo.Ypsomed when contacted, only quotes they¿ve tested to iso 11608-2, which means nothing as near as i can tell.

Brand Name
KROGER PEN NEEDLES WITH CLICKFINE TECHNOLOGY
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
YPSOMED AG
MDR Report Key8381726
Report NumberMW5084518
Device Sequence Number389466
Product Code FMI
UDI-Device Identifier00011110338235
UDI-Public011110338235
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/30/2023
Device Model Number181140
Device Catalogue NumberN/A
Device Lot Number181140-01
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/28/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTI-REFLUX MEDICATION; MAINTENANCE ANTIBIOTIC TO PREVENT UTI REOCCURENCE; MANY SEIZURE MEDICATIONS; OTC MEDS: MULTIVITAMIN; PULSE OXIMETER; RX MEDS: BASAGLAR PEN; SUCTION MACHINE
Outcome Attributed to Adverse Event Other;
Patient Age34 YR
Patient Weight29